MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number SC9134
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the laparoscope was delivering a foggy image during a medical procedure.A replacement device was used to "completed" the procedure.
 
Event or Problem Description
It was reported that the laparoscope was delivering a foggy image during a medical procedure.A replacement device was used to completed the procedure.
 
Additional Manufacturer Narrative
The device was returned for investigation and the reported failure mode was confirmed.Alleged failure: "foggy image.There might be a moisture inside the scope." probable root cause: as per manufacturer, the malfunction was most likely caused by a wrong or too strong reprocessing method of this endoscope by the customer (i.E.Aggressive disinfectant).The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.

Brand Name
PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
MDR Report Key8072071
Report Number3012345110-2018-00015
Device Sequence Number10816886
Product Code GCJ
UDI-Device Identifier00858701006063
UDI-Public00858701006063
Combination Product (Y/N)N
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC9134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1